Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: taking microlite back to back
|aqqa81 - Sat Apr 04, 2009 1:45 pm||
I've been taking microlite for around 2 years. Over the past 9 months I have taken it without the reccommended 7 day break (i.e. taking packs back to back) so I haven't had a bleed in 9 months. I realise that I shouldn't be taking it this way so I took the 7 day break this month but didn't have a bleed. I am now taking it again as reccommended. Do you think my protection from conception could be compromised?
Thanks for any advice.
|Debbie Miller, RN - Sat Apr 04, 2009 3:57 pm||
It is perfectly fine to take this contraceptive as you have. You do not need to bleed to be healthy. Some women want it to verify they are not pregnant but there is no physical, health reason you must have periods. There are some pills designed expressly to eliminate monthly bleeding but they are basically the same thing as what you are doing on your own. Don't neglect your annual pap smear and exam. Otherwise, no worries on this one.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.